Everywhere non reduced moduli spaces.
Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 293-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
non-reduced local moduli for algebraic surface of general type, hypersurfaces in a weighted projective space
@article{IM_1989__98_1_143731,
author = {F. Catanese},
title = {Everywhere non reduced moduli spaces.},
journal = {Inventiones mathematicae},
pages = {293--310},
year = {1989},
volume = {98},
number = {1},
zbl = {0701.14039},
url = {http://geodesic.mathdoc.fr/item/IM_1989__98_1_143731/}
}
F. Catanese. Everywhere non reduced moduli spaces.. Inventiones mathematicae, Tome 98 (1989) no. 1, pp. 293-310. http://geodesic.mathdoc.fr/item/IM_1989__98_1_143731/